| Catalog Number |
5743690 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/15/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H10: as the lot number for the device was provided, a review of the device history records will be performed.The device has not been returned to the manufacturer for evaluation.However, a photo was provided for review.The investigation of the reported event is currently underway.H10: d4 (expiration date: 05/2025).H11: section a through f: the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description
It was reported that during a dialysis catheter placement procedure, the introducer needle was allegedly found to be leaking, and the procedure could not be completed.The procedure was completed by using another device.There was no reported patient injury.
Event or Problem Description
It was reported that during a dialysis catheter placement procedure, the introducer needle was allegedly found to be leaking and the procedure could not be completed.The procedure was completed by using another device.There was no reported patient injury.
Additional Manufacturer Narrative
H10: manufacturing review: the device history records have been reviewed and this lot met all release criteria.There was nothing found to indicate there was a manufacturing related cause for this event.Investigation summary: although the physical device was not returned for evaluation, one electronic photo was provided for review.The photo shows one unsealed sample tray containing one hemosoplit catheter, three dilators, one guidewire along with the hoop, one tunneler.The needle was not shown in the provided photo.The investigation is inconclusive for the reported needle leak issues as as the provided photo is not sufficient to confirm the reported event.A definitive root cause could not be determined based upon the provided information.Labeling review: as the reported event did not allege a labeling or use related issue, a labeling review is not required.H10: g3, h6 (method).H11: d4 (unique identifier (udi) #), h6 (result, conclusion).H11: section a through f: the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.